CureZone   Log On   Join
Re: White specs in sto after treatment
 
Helpmebehealthy Views: 2,440
Published: 7 years ago
 
This is a reply to # 2,193,115

Re: White specs in sto after treatment


Not sure if you guys are still following this but I have still been doing research as the white spots are driving me nuts. I've found one thing WE ALL HAVE in common these started appearing AFTER taking the albenzole. Which is known to be very very tough on the liver....after researching to what must be the end of the internet I found multiple sources that say if your liver or gallbladder are not functioning correctly you will not absorb fats and this could cause white pieces in the stool. Since we all are having the same issue after taking the same medicine I'm coming to the conclusion that is what the white specks are. I'm not a doctor obviously but I'm thinking I really may be on to something here. I'm going to give it a few more days and if I'm still seeing them I'm going to take a sample into the doctor and I will report back to you with the results!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

2.533 sec, (1)